# SDR R61A201704180288

- Difficulty date: March 30, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 1706544001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SPLICE FOR THE LT SHEAR PLATE TO FUSELAGE FRAME 88.  REMOVED AND REPLACED IAW SRM II 51-42-01.
